• DianaB's Avatar

    DianaB started following

    User: CancerNews

  • DianaB's Avatar

    DianaB started following

    User: GregP_WN

  • DianaB's Avatar

    DianaB shared an experience

    Celebration (Finished treatment)

  • DianaB's Avatar

    DianaB shared an experience

    Side Effects (Allergic reaction): Also constipation so to combat that i use stool softeners and Mirilax, which really works for me. This last treatment the doctors had me take two steroids, which I take before and during treatment and I did not get the ache feeling on the fourth day. No stomach upset but if I do I have medication.

  • DianaB's Avatar

    DianaB shared an experience

    Drug or Chemo Therapy (Chemotherapy): I have had my 12th treatment and pray that it is gone. Will have a scan at the end of the month. I became allergic to one of the drugs so I had to go into the hospital over night to have the process which was approximately every three weeks the last three times. The doctors have helped with the mild side effects. Still working, but curtailing my contact with crowds and not being around people who are sick..

  • DianaB's Avatar

    DianaB shared an experience

    Oh No (Cancer is back/Recurred )